# SDR CA990817007

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Boot
- Part number: 85720011007
- Condition: Disbonding
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, LEFT INBOARD LEADING EDGE DEICE BOOT WAS FOUND TO BE DISBONDING FROM L/E.  L/E REPLACED.
